# SDR CA980908012

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2436 · DC Regulator
- Part: Resistor
- Part number: RWR81S1ROOFS
- Condition: Misinstalled
- Location: Dc System
- Component: Lucas, 51509002R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RESISTOR INSTALLED NOT AS REQUIRED BY MANUFACTURER.
